MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0310057x0903700218

Медицинская библиотека · Anaesthesia and intensive care · 2009

Diabetes insipidus following overdose of baclofen and quetiapine.

Silversides J A, Scott K C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a patient who presented with coma in the context of baclofen and quetiapine overdose. While the clinical picture was largely in keeping with previous descriptions of baclofen and quetiapine toxicity, the patient went on to exhibit clinical and biochemical features of cranial diabetes insipidus, a finding which has not previously been described in this context.

Для цитирования: Silversides J A, Scott K C. Diabetes insipidus following overdose of baclofen and quetiapine.. Anaesthesia and intensive care. 2009. DOI: 10.1177/0310057x0903700218.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.